# SDR AALA202002059016

- Difficulty date: January 28, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 82,804 hours, 13,559 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Condition: Faulty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT THROTTLE IS STIFF. IN ADDITION, 3/4 KNOB SPLIT DURING CLIMB OUT AND 1/2 KNOB SPLIT AT  CRUISE WITH 2 UNIT LEFT RUDDER  TRIM. REMOVED AND REPLACED RH MEC IAW MCM 73-94-02 AND ACCOMPLISHED RUN UP IAW MCM 71-95 - 20.
